# SDR SWAA2022070116113

- Difficulty date: June 7, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. FRONT SPAR INTERNAL RIB 4 ;STEFFINER # 2 CRACKED @ LOWER RADIUS / [01] CUT OUT CRACKED AREAS AT LOWER VERTICAL STIFFNER; WEB OF THE RIB AND LOWER I/B FLANGE PER B737-700 SRM 55-10-09-2R-5 FIG.204 DETAIL 'A';[02] VERIFIED CRACKS REMOVAL (3EA) AT VERT STIFFENER; WEB; LWR FLANGE.;[03] PERFORMED HFEC INSP IAW B737 NDT PART 6 51-00-00 PROC 23; ON 3EA. CUTOUT REWORK; NO CRACKS. TOOL USED OLYMPUS NORTEC 600 B/C 166317 CAL DUE 10/22.;[04] PERFORMED OHEC INSP IAW B737 NDT PART 6 51-00-00 PROC 16; ON REAIR AREA; NO CRACKS. TOOL USED OLYMPUS NORTEC 600 B/C 166317 CAL DUE 10/22.;[05] FABRICATED REPAIR ANGLE [2] MATERIAL USED BAC1490-2738 PO# 1770352; SHIM [4] 1EA MATERIAL USED 7075-T6.020' PO# 1678426; FILLER [3] MATERIAL USED 7075-T6.050' PO# 1691702 AND T-SECTION [1] AND 1EA SHIM [4] FROM KIT P/N 55100003-01 PER B737-700 SRM 55-10-09-2R-5 FIG. 204 DETAIL 'A'.;[06] VERIFIED FABRICATION OF REPAIR PARTS (SHIM; FILLER; T-SECTION).;[07] OK TO APPLY ALODINE AND PRIMER TO REPAIR PARTS.;[08] TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.;[09] VERIFIED STEP 8;[10] OK TO INSTALL REPAIR PARTS;[11] INSTALLED REPAIR PARTS PER B737-700 SRM 55-10-09-2R-5 FIG. 204 DETAIL 'A'.;[12] APPLIED FILLET SEAL TO REPAIR PARTS PER B737-700 SRM 51-20-05-0G-0.;[13] VERIFIED STEPS 11 & 12.;[14] VERIFIED.
